Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




103 Publications

2021 | Journal Article | IST-REx-ID: 9036 | OA
The metric property of the quantum Jensen-Shannon divergence
D. Virosztek, Advances in Mathematics 380 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9230 | OA View | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9281 | OA
Formal verification of Zagier's one-sentence proof
G. Dubach, F. Mühlböck, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10221 | OA
Eigenstate thermalization hypothesis for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 388 (2021) 1005–1048.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10285 | OA
On eigenvector statistics in the spherical and truncated unitary ensembles
G. Dubach, Electronic Journal of Probability 26 (2021).
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9412 | OA
Fluctuation around the circular law for random matrices with real entries
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 26 (2021).
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 9550 | OA
Equipartition principle for Wigner matrices
Z. Bao, L. Erdös, K. Schnelli, Forum of Mathematics, Sigma 9 (2021).
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 9912 | OA
Scattering in quantum dots via noncommutative rational functions
L. Erdös, T.H. Krüger, Y. Nemish, Annales Henri Poincaré 22 (2021) 4205–4269.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10405 | OA
Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications on Pure and Applied Mathematics (2021).
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8601 | OA
Edge universality for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields (2020).
View | Files available | DOI | arXiv
 

Search

Filter Publications